ON SOME SUMMABLE SPACES OF DIFFERENCE SEQUENCES

  • Manmohan Das Deptt. of Mathematics, Bajali College(Gauhati University), Assam, India
Keywords: Difference sequences, lacunary sequence, almost convergent sequence, Cesaro summable sequence, lacunary summable sequence

Abstract

In this article we introduce and study the spaces ???????? ????, ∆( ????????) , 0???????? ????, ∆( ????????) , ???????? ????, ????, ∆( ????????) , ????(????????) ????, ∆( ????????) ???????????? ????????0 ????, ????, ∆( ????????) of difference sequences. In order to investigate their relationship in various conditions.

References

[ 1 ] Banach, S. Theories des operations linearies, Warszawa, 1932.

[ 2 ] Colak, R. Lacunary strong convergence of difference of difference sequences with respect to a modulus function. Filomat, 2003, 17:9-14.

[ 3 ] Connor, J.S. The statistical and strong p-Cesaro convergence of sequences. Analysis, 1988, 8:47-63.

[ 4 ] Connor, J.S. On strong matrix summability with respect to a modulus and statistical convergence. Canad. Math. Bull. 1989, 32:194-198.

[ 5 ] Dutta, H., Characterization of certain matrix classes involving generalized difference summability spaces. Applied Science. 2009, 11:60-67.

[ 6 ] Esi, A. Lacunary strong almost convergence of generalized difference sequences with respect to a sequence of moduli. J. Adv. Res. Math. 2009, 1(1):9-18.

[ 7 ] Esi, A. The A-statistical and strongly (A-p) Cesaro convergence of sequences. Pure Appl. Math. Sci. 1996, XLIII(1-2):89-93.

[ 8 ] Esi, A. Some new sequence spaces defined by a sequence of moduli. Tr. J. of Math. 1997, 21:61-68.

[ 9 ] Et. M. and Colak, R. on some generalized difference sequence spaces. Soochow J. Math. 1995, 21(4):377-386.

[ 10 ] Fast, H. Sur la convergence statistique. Colloq. Math. 1951, 2: 241-244.

[ 11 ] Freedman, A.R., Sember, I.J. and Raphael, M. Some Cesaro-type sunirnability 1978, 37 (3): 508-520.

[ 12 ] Fridy, J. On statistical convergence. Analysis. 5: 1985, 301-313.

[ 13 ] Fridy, J. and Orhan, C. Lacunary statistical convergence. Pac. J. Math. 1993, 160:45-51.

[ 14 ] Fridy, J. and Orhan, C. Lacunary statistical sunnnability, J.Math.Anal.Appl.1993, 173:497-504.

[ 15 ] Kizmaz, H. On certain sequence spaces. Canad. Math.Bull. 1981, 24(2): 169-176.

[ 16 ] Lorentz, G.G. A contribution to the theory of divergent sequences. Acta Mathematica. 1984, 80(1):167-190.

[ 17 ] Maddox, I.J, Spaces of strongly summable sequences, Quart. J. Math. 1967. 1967, 18:345-355.

[ 18 ] Maddox, I.J. A new type of convergence. Math. Proc. Camb Phil. Soc. 1987, 83:61-64.

[ 19 ] Maddox, I.J. on strong almost convergence. Math. Proc. Camb. Phil. Soc, 1979, 85:345-350.

[ 20 ] Maddox. I.J. Sequence spaces defined by a modulus. Math. Proc. Camb. Phil. Soc. 1986, 100:161-166.

[ 21 ] Nakano, H. Concave modulars. J. Math. Soc. 1953, 5:29-49.

[ 22 ] Pehlivan, S. Sequence spaces defined by a modulus. Erc. Uni. J. Sci. 1989, 5:875-880.

[ 23 ] Pehlivan, S. and Fisher, B. On some sequence spaces. Indian J.Pure Appl. Math. 1994, 25(10):1067-1071.

[ 24 ] Schoenberg, I.J. The integrability of certain functions and related summability methods. Amer. Math. Monthly. 1959, 66:261-375.
Published
2014-07-31
Section
Original Article